Riv.Mat.Univ.Parma (7) 2 (2003)

E. ARAGNO and N. ZAGAGLIA SALVI

Edge-bipancyclicity of the extended and the widened Fibonacci cubes

Pages: 23- 31
Received: 30 September 2002    Revised: 27 March 2003
Mathematics Subject Classification (2000): 05C38 - 05C75

Work partially supported by MIUR (Ministero dell'Istruzione, dell'UniversitÓ e della Ricerca)

Abstract: Extended Fibonacci cubes and widened Fibonacci cubes are generalizations of the Fibonacci cube, the subgraph of the usual hypercube induced by the set of binary strings with no two consecutive ones. Using particular decompositions of these bipartite graphs we prove that, except some initial cases, they satisfy the property that every edge belongs to cycles of any even length.


Home Riv.Mat.Univ.Parma